Alert archive / Missouri / Excessive Heat Warnings in 2018

Excessive Heat Warning 2, NWS Springfield, MO

July 20, 20189 counties in Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this excessive heat warning at Jul 20, 2018, 10:12 AM CDT for 9 counties in Missouri; Cherokee County, Kansas. It took effect at Jul 20, 2018, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2018, 10:12 AM CDT (15:12 UTC)
In effect from
Jul 20, 2018, 12:00 PM CDT
Expired
Jul 20, 2018, 7:43 PM CDT
In force
8 hr
Issued by
NWS Springfield, MO

Counties Cherokee County, KS, Barry County, MO, Howell County, MO, Jasper County, MO, McDonald County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1151 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

950 
WWUS73 KSGF 201512
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1012 AM CDT Fri Jul 20 2018

...Hot and Humid Today...

KSZ101-MOZ088-093-097-101>106-210100-
/O.UPG.KSGF.HT.Y.0010.180720T1700Z-180721T0100Z/
/O.NEW.KSGF.EH.W.0002.180720T1700Z-180721T0100Z/
Cherokee-Jasper-Newton-Howell-McDonald-Barry-Stone-Taney-Ozark-
Oregon-
Including the cities of Baxter Springs, Lowell, Riverton, 
Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho,
Pomona, Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Anderson, Noel, Goodman, South West City, 
Pineville, Rocky Comfort, Monett, Madry, Cassville, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
1012 AM CDT Fri Jul 20 2018

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Springfield has issued an
Excessive Heat Warning, which is in effect until 8 PM CDT this
evening. The Heat Advisory is no longer in effect. 

* TEMPERATURE...Afternoon temperatures from 96 to 102 degrees
  combined with high humidity will produce heat index values of
  around 110 degrees this afternoon and early this evening. 

* IMPACTS...Persons exposed to prolonged heat and humidity 
  without adequate precautions and breaks will be at an 
  increased risk for heat-related stress and illness. Vehicle 
  interiors can reach lethal temperatures in a matter of 
  minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions, if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

   To reduce risk during outdoor work, the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency, call 9 1 1.

   An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a DANGEROUS
SITUATION in which heat illnesses are likely. Drink plenty of
fluids, stay in an air-conditioned room, stay out of the sun, and
check up on relatives and neighbors.

   Young children and pets should never be left unattended in
vehicles under any circumstances.  This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

KSZ097-MOZ077-082-089>092-098-210100-
/O.EXA.KSGF.HT.Y.0010.180720T1700Z-180721T0100Z/
Crawford-Barton-Texas-Dade-Greene-Webster-Wright-Shannon-
Including the cities of Chicopee, Lone Oak, Pittsburg, Kenoma, 
Lamar, Plato, Roby, Bendavis, Huggins, Greenfield, Lockwood, 
Meinert, Springfield, Marshfield, Northview, Seymour, 
Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, 
Teresita, Winona, Birch Tree, and Montier
1012 AM CDT Fri Jul 20 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Springfield has issued a Heat
Advisory, which is in effect until 8 PM CDT this evening. 

* TEMPERATURE...Afternoon temperatures from 95 to 100 degrees 
  combined with high humidity will produce heat index values of 
  105 to near 110 degrees this afternoon and early this evening. 

* IMPACTS...Persons exposed to prolonged heat and humidity 
  without adequate precautions and breaks will be at an 
  increased risk for heat-related stress and illness. Vehicle 
  interiors can reach lethal temperatures in a matter of 
  minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids, stay in an air-conditioned
room, stay out of the sun, and check up on relatives and
neighbors.

&&

$$

MOZ094>096-210100-
/O.CON.KSGF.HT.Y.0010.180720T1700Z-180721T0100Z/
Lawrence-Christian-Douglas-
Including the cities of Aurora, Mount Vernon, Marionville, Nixa, 
Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, 
Squires, and Dogwood
1012 AM CDT Fri Jul 20 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TEMPERATURE...Afternoon temperatures from 95 to 100 degrees 
  combined with high humidity will produce heat index values of 
  105 to near 110 degrees this afternoon and early this evening. 

* IMPACTS...Persons exposed to prolonged heat and humidity 
  without adequate precautions and breaks will be at an 
  increased risk for heat-related stress and illness. Vehicle 
  interiors can reach lethal temperatures in a matter of 
  minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids, stay in an air-conditioned
room, stay out of the sun, and check up on relatives and
neighbors.

&&

$$

Wise
1 follow-up statement
212 
WWUS73 KSGF 210043
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
743 PM CDT Fri Jul 20 2018


KSZ101-MOZ088-093-097-101>106-210145-
/O.CAN.KSGF.EH.W.0002.000000T0000Z-180721T0100Z/
Cherokee-Jasper-Newton-Howell-McDonald-Barry-Stone-Taney-Ozark-
Oregon-
Including the cities of Baxter Springs, Lowell, Riverton, 
Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho,
Pomona, Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Anderson, Noel, Goodman, South West City, 
Pineville, Rocky Comfort, Monett, Madry, Cassville, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
743 PM CDT Fri Jul 20 2018

...EXCESSIVE HEAT WARNING IS CANCELLED...

The National Weather Service in Springfield has cancelled the
Excessive Heat Warning. Heat index values have dropped below
excessive heat warning criteria.


$$

KSZ097-MOZ077-082-089>092-094>096-098-210145-
/O.CAN.KSGF.HT.Y.0010.000000T0000Z-180721T0100Z/
Crawford-Barton-Texas-Dade-Greene-Webster-Wright-Lawrence-
Christian-Douglas-Shannon-
Including the cities of Chicopee, Lone Oak, Pittsburg, Kenoma, 
Lamar, Plato, Roby, Bendavis, Huggins, Greenfield, Lockwood, 
Meinert, Springfield, Marshfield, Northview, Seymour, 
Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, 
Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark,
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Teresita, Winona, Birch Tree, and Montier
743 PM CDT Fri Jul 20 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Springfield has cancelled the
Heat Advisory. Heat index values have dropped below advisory 
criteria.

$$

Gaede

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this excessive heat warning went out at Jul 20, 6:22 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 20, 6:22 AM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
622 AM CDT Fri Jul 20 2018

...Updated for 12Z Aviation Discussion...

.SHORT TERM...(Today and tonight)
Issued at 342 AM CDT Fri Jul 20 2018

Main forecast concern is on hot temperatures today along with
severe weather threat.

Scattered storms, some likely containing large hail were ongoing
across central and southern Missouri this morning. Convective
allowing models (CAMS) dissipate this activity later this morning
with a break in activity expected then until afternoon.

The overall pattern will keep the local area in northwest flow
aloft between and mid level closed low over the Upper Mississippi
River Valley region and the northeastward expanding ridge over the
southwest Conus.

Another hot and humid day in store for the region. Expect
temperatures to push the century mark across southwest Missouri
and southeast Kansas with heat indices of 105 to 110. One fly in
the ointment will be the morning convection and cloud debris that
may hold temperatures down a little. None the less will hoist a
heat advisory for far southern Missouri where warmest temperatures
are expected. Day shift may have to expand it northward based on
cloud and convective trends along with moisture pooling along a
frontal boundary over the region. A few locations across far
southwest Missouri may approach heat warning criteria as well.

Models prog this weak frontal boundary to remain in place across far
southern Missouri and southeast Kansas through tonight. Convective
coverage looks better later this afternoon and tonight as a
shortwave combines with a strengthening low level jet to initiate
storms. Deep layer shear and instability look favorable for
organized convection, with mainly a damaging wind and hail risk.
Current SPC day 1 outlook has much of the area in a slight risk,
with the enhanced risk just east of the area.

.LONG TERM...(Saturday through Thursday)
Issued at 342 AM CDT Fri Jul 20 2018

For the Saturday and Sunday period mid level closed low will slowly
migrate through the Ohio Valley, while ridging remains across
western conus and into the Plains. Drier air is expected to filter
into the area, with more comfortable humidity levels along with
little in the way of rain chances.

The mid and upper level low will then drift southward across the
eastern conus through Tuesday. Seasonable temperatures are expected
with highs in the upper 80s to lower 90s and little in the way of
rain chances. Medium range models do prog a shortwave to drop
through the flow towards midweek which could potentially lead to
some rain chances.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 622 AM CDT Fri Jul 20 2018

Scattered storms were once again developing over southwest
Missouri early this morning, with the KBBG and KSGF TAF sites
likely to be affected by these over the next several hours. Still
expect a break later this morning, but more storms will develop
late this afternoon and especially tonight. Overall, VFR flight
conditions will prevail for most of the period, with IFR
conditions possible in the stronger storms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon today to 8 PM CDT this evening for
     MOZ088-093>097-101>106.

KS...Heat Advisory from noon today to 8 PM CDT this evening for
     KSZ101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Raberding
Hazardous weather outlook, Jul 20, 10:07 AM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1007 AM CDT Fri Jul 20 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211515-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1007 AM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Significant excessive heat risk.

DISCUSSION...

  There is a strong cap over the area late this morning. If the
  cap breaks this afternoon/evening severe storms could develop.
  Hail to the size of golf balls and damaging winds around 70 mph
  will be the primary risk. The best potential for the cap
  breaking will be across south of Highway 60. Frequent cloud to
  ground lightning and heavy rainfall will occur with any storm
  that is able to develop.

  Another hot day is expected today with temperatures well into
  the 90s, with some 100 degree readings possible across far
  southern Missouri and extreme southeastern Kansas. Heat indices
  will range from around 105 to 110 degrees over portions of
  extreme southeastern Kansas and far southern Missouri this
  afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed across portions of southern
  Missouri late this afternoon into this evening .

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, Jul 20, 4:25 AM CDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
425 AM CDT FRI JUL 20 2018

MOZ055>057-069-201015-
Camden MO-Benton MO-Miller MO-Morgan MO-
425 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENTON...
SOUTHWESTERN MILLER...CAMDEN AND SOUTHWESTERN MORGAN COUNTIES UNTIL
515 AM CDT...

At 424 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Laurie, or 19 miles east of Warsaw, moving east at 45
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Ha Ha Tonka State Park...         Osage Beach...
Camdenton...                      Village of Four Seasons...
Lake Ozark...                     Laurie...
Sunrise Beach...                  Linn Creek...
Climax Springs...                 Brumley...
Lakeview Heights...               Freedom...
Kaiser...                         Knobby...
Hurricane Deck...                 Old Linn Creek...
Barnumton...                      Hastain...

LAT...LON 3819 9241 3788 9261 3803 9307 3806 9307
      3806 9317 3827 9318
TIME...MOT...LOC 0924Z 284DEG 39KT 3817 9304

Raberding
Special weather statement, Jul 20, 6:22 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
622 AM CDT FRI JUL 20 2018

MOZ078-079-089-201145-
Cedar MO-Polk MO-Dade MO-
622 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR...SOUTHERN
POLK AND NORTHEASTERN DADE COUNTIES UNTIL 645 AM CDT...

At 622 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fair Play, or 10 miles southeast of Stockton, moving east at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bolivar...                        Stockton Lake...
Stockton State Park...            Fair Play...
Morrisville...                    Halfway...
Aldrich...                        Bearcreek...
Masters...                        Brighton...
Cane Hill...                      Eudora...
Bona...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Stockton Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3756 9381 3773 9375 3765 9318 3742 9332
      3742 9344
TIME...MOT...LOC 1122Z 285DEG 41KT 3762 9363

Schaumann
Special weather statement, Jul 20, 7:28 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Springfield MO
728 AM CDT FRI JUL 20 2018

MOZ105-201315-
Ozark MO-
728 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 815 AM CDT...

At 728 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Price Place, or 18 miles south of Ava, moving
southeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Gainesville...                    Sundown...
Hardenville...                    Thornfield...
Sycamore...                       Noble...
Willhoit...                       Long Run...
Isabella...                       Zanoni...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3664 9277 3681 9276 3671 9226 3649 9237
      3650 9247
TIME...MOT...LOC 1228Z 294DEG 26KT 3669 9268

Schaumann
Special weather statement, Jul 20, 7:41 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
741 AM CDT FRI JUL 20 2018

MOZ091-092-096-201315-
Douglas MO-Wright MO-Webster MO-
741 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...WESTERN
DOUGLAS AND SOUTHWESTERN WRIGHT COUNTIES UNTIL 815 AM CDT...

At 741 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, or 7 miles north of Ava, moving southeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Ava...                            Seymour...
Mansfield...                      Norwood...
Dogwood...                        Brushyknob...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3702 9284 3715 9281 3723 9271 3711 9232
      3683 9249
TIME...MOT...LOC 1241Z 303DEG 32KT 3707 9268

Schaumann
Local storm report, Jul 20, 9:11 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             1 W FAIR GROVE          37.38N 93.17W
07/20/2018  E1.00 INCH       GREENE             MO   PUBLIC

            QUARTER-SIZED HAIL JUST WEST AND SOUTHWEST
            OF FAIR GROVE. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 20, 9:37 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 AM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             1 W FAIR GROVE          37.38N 93.17W
07/20/2018  E1.00 INCH       GREENE             MO   PUBLIC

            QUARTER-SIZED HAIL JUST WEST AND SOUTHWEST
            OF FAIR GROVE. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:10 PM CDTSevere Thunderstorm WarningSGFOzark65 min
Jul 19, 7:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright59 min
Jul 19, 8:14 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark36 min
Jul 20, 1:23 AM CDTSpecial Weather StatementSGFBarton52 min
Jul 20, 2:29 AM CDTSpecial Weather StatementSGFPolk31 min
Jul 20, 2:55 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon50 min
Jul 20, 3:21 AM CDTSpecial Weather StatementSGFDallas, Hickory54 min
Jul 20, 3:27 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory33 min
Jul 20, 3:48 AM CDTHeat AdvisorySGFBarry, Barton, Christian, Dade, Douglas, Greene and 13 more16 hr
Jul 20, 4:25 AM CDTSpecial Weather StatementSGFCamden50 min
Jul 20, 6:22 AM CDTSpecial Weather StatementSGFPolk23 min
Jul 20, 7:03 AM CDTSevere Thunderstorm WarningSGFGreene, Webster42 min
Jul 20, 7:28 AM CDTSpecial Weather StatementSGFOzark47 min
Jul 20, 7:41 AM CDTSpecial Weather StatementSGFDouglas34 min
Jul 20, 4:44 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas33 min
Jul 20, 4:49 PM CDTSevere Thunderstorm WarningSGFShannon29 min

Nearby

Excessive Heat Warnings in Missouri, 2018Excessive Heat Warnings in Kansas, 2018Every excessive heat warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.